Hi there guys I wounderd if anyone could help I've just changed my medication literally today from 10mg to 20mg I didn't think I would notice a difference straight away but I am doing. Waking up regular and sweating alot does this get easier and should I persist with it? I'm desperate to feel better. Any advice would be appreciated.
Hi, unfortunately these symptoms can occur when making a dose adjustment, usually they are short lived and you should feel better very soon. If you are not noticing improvement within a week, please speak with your doctor...
Tanya1990; yes this is very common when you first start the medication and also when a dose change is made but on the good side these are the side effect that at most go away within a week or two. If anything is to bothersom call you doctor but try and ride it out this is Normal. CHUCK1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Nov 2012 • 3 answers
Updated 2 Nov 2012 • 3 answers
Updated 8 Sep 2015 • 5 answers
Updated 9 Nov 2017 • 4 answers
Updated 8 Aug 2017 • 2 answers